# SDR HNAA2014112600338

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 56,782 hours, 63,376 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHTAC BUSS CAUTION LIGHT ILLUMINATED IN FLIGHT.  R & R NR 2 AC GENERATOR IAW WC 24-20-11R AND NR 2 AC GCU.  R & R NR 2 AC GENERATOR SWITCH, GROUND RAN ACFT, OPS CHECKED GOOD.
